# SDR DHL2001806002

- Difficulty date: June 21, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Mount
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASYMMETRICAL FLAP CONDITION ON APPROACH OUTER NEEDLE FAILED TO EXTEND, PASSED 23.  ROLL TENDENCY FELT.  EMERGENCY DECLARED.  FOUND RT INBOARD ACT MOUNT LUG CRACKED.  INSPECTED AREA, NO OTHER DAMAGE NOTED.  REMOVED AND REPLACED ACT ASSY IAW 27-59-9.  SERVICED AND BLED FLAP LOCKOUT CYLINDERS IAW M/M 27-51-10.
